BibTeX record journals/tcs/ShufeltB94

download as .bib file

@article{DBLP:journals/tcs/ShufeltB94,
  author    = {Jefferey A. Shufelt and
               Hans J. Berliner},
  title     = {Generating Hamiltonian Circuits without Backtracking from Errors},
  journal   = {Theor. Comput. Sci.},
  volume    = {132},
  number    = {2},
  pages     = {347--375},
  year      = {1994},
  url       = {https://doi.org/10.1016/0304-3975(94)90239-9},
  doi       = {10.1016/0304-3975(94)90239-9},
  timestamp = {Sun, 28 May 2017 13:20:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ShufeltB94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier